# SDR ASOA99093

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120057
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 32144143
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND PACK BROUGHT ON LINE, CABIN AND COCKPIT RAPIDLY FILLED WITH SMOKE.  THE CAPTAIN SHUT AIRCRAFT DOWN AND DEPLANED NORMALLY AT THE GATE.  ATLANTA MAINTENANCE REMOVED AND REPLACED THE PRESSURE REGULATING SHUT OFF VALVE. OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
